Unfortunately I have not had kids yet, or am past my child bearing years. For now the moderate dose is alright with me. I don't like being on such a high dose of estrogen hormones since cancer is pretty rampant in my family. But my doctor and I were thinking over the use of an IUD instead of the pill (Since I don't plan on having kids for at least 5 years) I have a few months till I see her again next to think about it.View Thread
Thank you for responding. Since I posted this, I did try the pill at night and it did help. But, I decided that I didn't want to keep taking that high of a dose of hormones, so I have changed to the middle dose of hormones. And the rash was cured by changing my body wash and using an anti-itch cream. Unfortunately, I will not get relief from the horrible menstrual flows, but I've lived with them for 8 years so I can live with them. I don't have to take the Zantac anymore either so I'm not sure what that was about. But now I'm doing well and I'm healed.View Thread
I started taking a higher dose birth control pill to help relieve my monthly period since it was extremely heavy. Like.....granny pads the whole time. Not attractive at all! Anyway, about that time my doctor thought I might have GERD so I was started on Zantac. I've been taking it since then, but in the past three weeks I've been nauseous, constipated, having diarrhea, and stomach pains. My doctor thought it might be my gallbladder so they did an ultrasound and a HIDA scan. Both came back clear. I usually take my pill at about 11 am so I don't forget to take it. My mom and her coworker, both nurses, were thinking and they think that it might be my birth control causing the issues. So I'm trying to take it at night and seeing how it works. I ALSO have a rash on my stomach and shoulders, a lot like a heat rash, which I'm not sure where it's from. Could anyone help me out? Please? Should I change my birth control or should I just see if I adjust to it. Thank you!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.